# SDR DXTA2019071902643

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 4,264 hours, 3,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 46290011017
- Part serial: 0077
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410, THE AMBER SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL AND WHITE SPOILER FAULT CAS MESSAGES ILLUMINATED. WE COMPLIED WITH THE FLAP FAIL QRC AND DIVERTED TO KMCO. THE CONDITIONS WERE NIGHT, VMC. // SIGNOFF// UNABLE TO DUPLICATE DISCRENCY. REPLACED #1 FCE PER MAINTENANCE CONTROL. REMOVED #1 FCE P/N 462900-11017 S/N 0077 AND INSTALLED TESTED CUSTOMER SUPPLIED FCEP/N 46200-1017 S/N 0256 COMPLIED WITH RIGGING OP CHECK GOOD WORK DONE IAW AMM 27-03-01.
